Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Jaroslaw Majka, Yaron Be’eri-Shlevin, David G. Gee, Anna Ladenberger, Stefan Claesson, Patrik Konečný, Iwona Klonowska

Multiple monazite growth in the Åreskutan migmatite: evidence for a polymetamorphic Late Ordovician to Late Silurian evolution in the Seve Nappe Complex of west-central Jämtland, Sweden

Journal of Geosciences, volume 57 (2012), issue 1, 3 - 23

DOI: http://dx.doi.org/10.3190/jgeosci.112


  Abstract References Affiliations

Jaroslaw Majka

Department of Earth Sciences, Uppsala University, Villavägen 16, 752-36 Uppsala, Sweden;

Yaron Be’eri-Shlevin

Laboratory for Isotope Geology, Swedish Museum of Natural History, Frescativägen 40, 114 18 Stockholm, Sweden

David G. Gee

Department of Earth Sciences, Uppsala University, Villavägen 16, 752-36 Uppsala, Sweden;

Anna Ladenberger

Department of Earth Sciences, Uppsala University, Villavägen 16, 752-36 Uppsala, Sweden;

Geological Survey of Sweden, Villavägen 18, 751-28 Uppsala, Sweden

Stefan Claesson

Laboratory for Isotope Geology, Swedish Museum of Natural History, Frescativägen 40, 114 18 Stockholm, Sweden

Patrik Konečný

Dionýz Štúr State Geological Institute, Mlynská dolina 1, 817 04 Bratislava, Slovak Republic

Iwona Klonowska

Department of Earth Sciences, Uppsala University, Villavägen 16, 752-36 Uppsala, Sweden;

Department of Economic and Mining Geology, AGH - University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943